# SDR AALA200803122

- Difficulty date: December 16, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 56,329 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX, INFLIGHT PSP TO DFW - CREW REPORTED UNSAFE NOSE LANDING GEAR INDICATION ON TAKEOFF.  EXTENDED MAIN LANDING GEAR WITH THREE GREEN INDICATIONS.  DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED D1 32 PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
